What to do about to much Estrogen Buildup From Testosterone Replacement Therapy

Posted on September 2, 2015 by:

 

What to do About Too Much Estrogen Buildup From Testosterone Replacement

As males age, their bodies produce less and less testosterone. As a result, they may lose bone density, muscle mass, sex drive, sperm count and red blood cells. They benefit from Testosterone Replacement Therapy, or TRT, because it reverses the effects of testosterone loss and improves a man’s health and quality of life.

However, TRT can cause a male’s body to produce too much estrogen. Estrogen buildup causes negative side effects like gynecomastia. It is the enlargement of male breasts. While benign, this condition could include discomfort, pain, tenderness, discharge, low body image and embarrassment.

To treat gynecomastia, male patients should consult their physician and stop TRT immediately. They also should begin taking Aromatase inhibitors, or AIs. These medications could include irreversible steroidal inhibitors or non-steroidal inhibitors. When taken over time, AIs slow down estrogen production. They eventually help a male’s body stop producing too much estrogen and return to normal.

Testosterone Replacement Therapy is important for many males. It is a safe treatment, however, too much testosterone can cause an increase in estrogen production. In these cases, males should discuss aromatase inhibitors and reverse the effects of too much estrogen in their bodies. For additional information, contact MetroMD, the Institute of Regenerative Medicine.

 

 

©MetroMD2017 | Sitemap | Privacy Policy
     
MetroMD is rated 4.7 out of 5 based on 131 reviews from around the Web.
Read Patient Reviews »